I have been on the depo shot since April 17th

Patient

Q: I have been on the depo shot since April 17th and I am very irritated with the bleeding and I would like to know additional treatments to stop it asap where I can take asap! Everytime I call my doctor, they never return my call or answer my question!

Symptoms:  Bleeding and pain
Doctor

A:   Hello.
Thanks for the query to ATD.

It is a known side effect after a depot injection to have irregular menstrual bleed for sometimes as long as 2 to 3 months before the levels of progesterone settle down for good and promote amenorrhoea.
If the bleeding is in excess then you may opt for antifibrinolytic treatment with Tab Tranexamic acid 500mg twice a day for 5 days.This shall stop the bleed completely but its available on prescription only.

I hope my suggestion would be of help to you.
Regards

Related Q&A

Q: I had sex on my ovulation day, took ellaone 30 minutes after condom broke and ejaculation. Is there a high chance of ...

Q: I had an IUD inserted November 7 and the first week I experience severe cramping and now about three weeks after I am...

Q: Either the day of ovulation or the day before me and my girlfriend were grinding naked I realized ther was Precum so ...

Q: I engaged in a sexual activity, but we didn't do sexual intercourse. But, his precum was smeared outside my vagina (n...

Q: On the day of ovulation I rubbed my penis between her but cheeks but never bellow the anus I am worried that the Prec...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews